# SDR DL76S981099

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1197-1296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1197 + 99 FOUND WITH CORROSION DAMAGE AT VHF ANTENNA ATTACH POINT BETWEEN STR 39L AND 39R.  REPAIRED PER ERA 331730-14.
